Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS Indianapolis, IN

May 22, 2011Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 22, 2011, 4:13 PM EDT for Marion County, Indiana. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 4:13 PM EDT (20:13 UTC)
Expired
May 22, 2011, 4:23 PM EDT
In force
10 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Marion County, IN

The radar

The Indianapolis radar (KIND), 21 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS53 KIND 222013
SVRIND
INC097-222045-
/O.NEW.KIND.SV.W.0115.110522T2013Z-110522T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SOUTHPORT...OR 7 MILES SOUTHEAST OF
  INDIANAPOLIS...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARREN PARK AROUND 420 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 110.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 91 AND 93.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3982 8596 3964 8596 3963 8612 3974 8617
TIME...MOT...LOC 2013Z 249DEG 21KT 3969 8607
WIND...HAIL <50MPH 1.75IN

$$

NIELD
1 follow-up statement
858 
WWUS53 KIND 222023
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 PM EDT SUN MAY 22 2011

INC097-222034-
/O.CAN.KIND.SV.W.0115.000000T0000Z-110522T2045Z/
MARION-
423 PM EDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3982 8596 3964 8596 3963 8612 3974 8617
TIME...MOT...LOC 2024Z 249DEG 21KT 3968 8598

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:50 PM EDT, 23 minutes earlier.

Area forecast discussion, May 22, 3:50 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
350 PM EDT SUN MAY 22 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM
AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...AN ACTIVE WEATHER PATTERN IS SETTING UP FOR THE WEEK
WITH CHANCES FOR STORMS THROUGH THE ENTIRE WORK WEEK...AND THE
POSSIBILITY OF SEVERE STORMS FOR AT LEAST THE NEXT COUPLE OF DAYS.
THE POTENTIAL ALSO EXISTS FOR A FEW INCHES OF RAIN OVER THE AREA
IN NEXT SEVERAL DAYS AND THIS WILL NEED TO BE MONITORED FOR THE
POTENTIAL FOR FLOODING IN THE COMING DAYS.

&&

.NEAR TERM /THIS EVENING AND TONIGHT/...

FORECAST FOCUS IS ON TIMING AND SEVERE POTENTIAL. SCATTERED POP UP
STORMS ACROSS THE AREA CONTINUE AS OF 19Z. THE ENVIRONMENT SHOULD BE
GETTING BETTER AS THE CAP ERODES SO SOME CELLS ARE QUICKLY
BECOMING SEVERE. ANOTHER SEVERE THREAT HOWEVER WILL BE ASSOCIATED
WITH A SQUALL LINE MOVING IN LATER TONIGHT FROM ILLINOIS...REACHING
THE INDIANA BORDER MOST LIKELY IN THE 7-9 PM EDT TIMEFRAME. PLENTY
OF CAPE SHOULD STILL BE AVAILABLE AND THE CAP SHOULD BE ERODED BY
THAT TIME ALONG WITH A 40-50 KT LOW LEVEL JET TO HELP THINGS
ALONG. MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL WITH
ISOLATED TORNADOES POSSIBLE. WITH PLENTY OF CLOUD COVER AND
SOUTHERLY FLOW WARMER LOWS FROM THE MAV IN THE MID TO UPPER 60S
LOOK GOOD.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...

FORECAST FOCUS IS ON POPS. AN ACTIVE WEATHER PATTERN IS SETTING UP
WITH AN UPPER TROUGH MOVING THROUGH THE GREAT LAKES AND INDIANA IN
THE WARM SECTOR WITH A FRONT STALLING ACROSS THE AREA ON TUESDAY.
COULD SEE A BRIEF PERIOD MONDAY MORNING OF DRY BEFORE
DESTABILIZATION OCCURS AGAIN AND CHANCES INCREASE. WILL KEEP A
SLIGHT CHANCE TO LOW CHANCE GOING IN THE MORNING AND INCREASE TO
HIGH CHANCES TO LIKELY IN THE NORTHEAST IN THE AFTERNOON AND EVENING
AS THE LOW LEVEL JET RAMPS UP AND PROVIDES EXTRA FORCING IN ADDITION
TO THE DIURNAL HEATING. MONDAY NIGHT AND TUESDAY LOOKS LIKE
SHORTWAVE IMPULSES MOVE THROUGH ALONG THE FRONT THAT STALLS OUT OVER
CENTRAL INDIANA AND THUS WITH GOOD FORCING AND STILL PLENTY OF
INSTABILITY HAVE KEPT LIKELY POPS GOING. BY TUESDAY NIGHT COULD SEE
A LULL IN ACTIVITY WITH THE FRONT A LITTLE SOUTH OF THE AREA AND A
BRIEF PERIOD OF WEAK UPPER RIDGING OVERHEAD SO KEPT JUST CHANCE POPS
GOING.

SLIGHT RISKS FOR SEVERE THUNDERSTORMS FROM SPC FOR MONDAY FOR THE
ENTIRE AREA AND TUESDAY FOR THE SOUTHERN COUNTIES. WITH UPPER JET
NEARBY AND PLENTY OF INSTABILITY ALONG WITH THE FRONTAL LOCATION ON
TUESDAY THIS SEEMS REASONABLE. ALSO MAY HAVE SOME CONCERNS FOR
SEVERE FOR WEDNESDAY WITH JET DYNAMICS BEING EVEN BETTER.

WITH WARM 850 MB TEMPERATURES AND CONTINUING SOUTHERLY COMPONENT
FLOW ALONG WITH ENOUGH BREAKS IN THE CLOUD COVER TO ALLOW SUNSHINE
THROUGH THINK WARMER IS THE WAY TO GO. THUS FOR TEMPERATURES USED
WARMER MAV NUMBERS AND EVEN BUMPED UP FROM THERE A DEGREE OR TWO FOR
A COUPLE PERIODS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MODELS COMING INTO BETTER AGREEMENT FOR THE BEGINNING OF THE LONG
TERM AT LEAST WITH A WARM FRONT LIFTING THROUGH CENTRAL INDIANA ON
WEDNESDAY. SURFACE LOW PRESSURE THEN WILL SLIDE ALONG THE FRONT AND
KEEP IT STALLED ACROSS THE AREA THROUGH AT LEAST THURSDAY EVENING.
AT THAT POINT THE GFS IS MUCH FASTER THAN THE ECMWF WITH BRINGING
THE LOW THROUGH AND BUILDING SURFACE HIGH PRESSURE BACK IN ON FRIDAY
WHILE THE EURO KEEPS A SURFACE TROUGH EXTENDING BACK OVER THE AREA
THROUGH MIDDAY SATURDAY. WITH THIS IN MIND WILL KEEP HIGHEST CHANCE
POPS GOING FROM WEDNESDAY THROUGH THURSDAY AND START TAPERING TO MID
CHANCE POPS ON THURSDAY NIGHT. FOR FRIDAY THROUGH SATURDAY WILL KEEP
CHANCE THUNDER GOING TO COVER THE SLOWER ECMWF SOLUTION. FOR NOW
SATURDAY NIGHT AND SUNDAY LOOK DRY WITH RIDGING BUILDING IN TO THE
AREA. FOR THE EARLY EXTENDED PERIOD CENTRAL INDIANA SHOULD BE IN THE
WARM SECTOR AND THUS STUCK WITH HPCS AVERAGE OR JUST ABOVE AVERAGE
TEMPERATURES. WITH THE EASTERN PART OF THE COUNTRY UNDER THE
INFLUENCE OF UPPER LOW PRESSURE FROM FRIDAY ONWARD WILL STICK WITH
LOWER THAN AVERAGE HPC TEMPERATURES THEN.

&&

.AVIATION.../DISCUSSION FOR 221800Z TAFS/...

EXPECT VFR CONDITIONS THROUGH THE PERIOD AWAY FROM THUNDERSTORMS AS
INCREASING WINDS WILL PREVENT FOG TONIGHT. MODELS SUGGESTING
SCATTERED TO BROKEN VFR DIURNALLY DRIVEN CUMULUS DEVELOPMENT THROUGH
SUNSET. MAIN CHALLENGE IS TIMING AND COVERAGE OF CONVECTIVE
ACTIVITY...BUT MAIN EXPECTATION IS FOR CONTINUED SCATTERED AFTERNOON
ACTIVITY FOLLOWED POTENTIALLY BY AN EVENING STRONG TO SEVERE SQUALL
LINE. WITH TIMING AND COVERAGE IN QUESTION...WILL JUST THROW IN CB'S
FOR NOW THIS AFTERNOON UNLESS IT CAN BE BETTER PINNED DOWN JUST
BEFORE ISSUANCE TIME. OTHERWISE...WILL LIKEWISE KEEP CB'S IN TONIGHT
AND TOMORROW AS INSTABILITY REMAINS ABOVE 500 J/KG THROUGH THE NIGHT
AND CONFIDENCE NOT HIGH ON TIMING WITH SO MANY IMPULSES MOVING
THROUGH THE FAST SOUTHWEST FLOW ALOFT.

BUFKIT SUGGESTS WIND GUSTS 25 KNOTS OR MORE ARE POSSIBLE THIS
AFTERNOON AND MONDAY AFTERNOON. A COLD FRONT SHOULD BE KNOCKING ON
THE DOOR OF IND BY 00Z TUESDAY BUT WILL KEEP IT JUST TO THE
NORTHWEST AND NOT MENTION A WIND SHIFT AND ADJUST IN LATER TAFS IF
NEED BE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....CP
AVIATION...MK
Hazardous weather outlook, May 22, 8:45 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 AM EDT SUN MAY 22 2011

INZ021-028>031-035>049-051>057-060>065-067>072-231000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
845 AM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT RISK
THAT SOME STORMS COULD BE SEVERE. THE MAIN THREAT FROM ANY STORM
THAT DOES DEVELOP WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE
HAIL. HOWEVER...ISOLATED TORNADOES CAN NOT BE RULED OUT. THE MOST
LIKELY TIME FOR SEVERE STORMS WILL BE DURING THE AFTERNOON AND
EVENING HOURS. LIGHTNING IS A RISK FROM ANY THUNDERSTORM. WHEN
THUNDER ROARS...GET INDOORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS ON MONDAY ACROSS ALL
OF CENTRAL INDIANA...ON TUESDAY ACROSS SOUTH CENTRAL INDIANA. ON
WEDNESDAY...SEVERE STORMS ACROSS POSSIBLE ACROSS SOUTHWEST PARTS
OF CENTRAL INDIANA. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE MOST
LIKELY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT
FROM THESE STORMS WILL ALSO BE DAMAGING WINDS AND LARGE HAIL.
LIGHTNING AND BRIEF HEAVY RAIN IS A RISK FROM ANY THUNDERSTORM.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. IT IS TOO
EARLY TO TELL IF THERE IS A SEVERE POTENTIAL BEYOND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING AS WELL AS ON
MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, May 22, 1:12 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             SSW WHITESTOWN          40.00N 86.35W
05/22/2011  E0.75 INCH       BOONE              IN   TRAINED SPOTTER

&&

CP
Special weather statement, May 22, 2:11 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT SUN MAY 22 2011

INZ044-045-051-052-221900-
CLAY-PARKE-PUTNAM-VIGO-
211 PM EDT SUN MAY 22 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...EASTERN PARKE...
NORTHERN PUTNAM AND NORTHEASTERN VIGO COUNTIES UNTIL 300 PM EDT...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF TERRE HAUTE...MOVING NORTHEAST AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
FONTANET AND BRAZIL AROUND 220 PM EDT...
KNIGHTSVILLE...HARMONY AND ROSEDALE AROUND 225 PM EDT...
CARBON AND BRIDGETON AROUND 230 PM EDT...
LENA AROUND 235 PM EDT...
CECIL HARDEN LAKE AROUND 245 PM EDT...
JUDSON AROUND 250 PM EDT...
RUSSELLVILLE AROUND 255 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3995 8715 3992 8709 3987 8709 3987 8696
      3977 8671 3935 8724 3942 8742
TIME...MOT...LOC 1811Z 210DEG 33KT 3947 8725

KOCH
Special weather statement, May 22, 2:34 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT SUN MAY 22 2011

INZ045>047-053-054-221915-
HENDRICKS-MARION-MORGAN-OWEN-PUTNAM-
234 PM EDT SUN MAY 22 2011

...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...WESTERN MARION...
NORTHWESTERN MORGAN...NORTHEASTERN OWEN AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 315 PM EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF SPENCER...OR 22 MILES NORTHWEST
OF BLOOMINGTON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
EMINENCE AROUND 240 PM EDT...
LITTLE POINT AND BELLE UNION AROUND 245 PM EDT...
STILESVILLE AND MONROVIA AROUND 255 PM EDT...
AMO AND COATESVILLE AROUND 300 PM EDT...
CLAYTON AROUND 305 PM EDT...
DANVILLE...AVON AND PLAINFIELD AROUND 315 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3992 8667 3992 8657 3977 8621 3940 8663
      3947 8679
TIME...MOT...LOC 1834Z 211DEG 29KT 3948 8669

KOCH
Local storm report, May 22, 3:46 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 SW CAMBY              39.63N 86.35W
05/22/2011  M1.00 INCH       MORGAN             IN   NWS EMPLOYEE

&&

NIELD
Local storm report, May 22, 3:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             CAMBY                   39.66N 86.31W
05/22/2011  U2.00 INCH       MARION             IN   TRAINED SPOTTER

&&

NIELD
Local storm report, May 22, 3:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             1 S CAMBY               39.65N 86.31W
05/22/2011  U1.00 INCH       MARION             IN   TRAINED SPOTTER

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:15 AM EDTSpecial Weather StatementINDFountain45 min
May 22, 9:45 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe30 min
May 22, 9:52 AM EDTSpecial Weather StatementINDSullivan38 min
May 22, 11:00 AM EDTSpecial Weather StatementINDClay, Owen45 min
May 22, 11:11 AM EDTSpecial Weather StatementINDOwen49 min
May 22, 11:27 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan37 min
May 22, 2:11 PM EDTSpecial Weather StatementINDParke, Putnam, Vigo49 min
May 22, 2:34 PM EDTSpecial Weather StatementINDHendricks41 min
May 22, 3:21 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Rush, Shelby39 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings67 min
May 22, 3:33 PM EDTSevere Thunderstorm WarningINDJohnson, Rush, Shelby27 min
May 22, 3:36 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan39 min
May 22, 3:41 PM EDTSevere Thunderstorm WarningINDRush49 min
May 22, 4:01 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Rush, Shelby44 min
May 22, 4:36 PM EDTSevere Thunderstorm WarningINDRush24 min
May 22, 6:12 PM EDTSevere Thunderstorm WarningINDJohnson, Marion48 min
May 22, 6:39 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion25 min
May 22, 7:06 PM EDTSpecial Weather StatementINDTippecanoe, Warren24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.